# SDR IPXA2024012945677

- Difficulty date: January 9, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,218 hours, 25,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: UNKNOWN
- Part serial: NA
- Condition: Worn
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT CREW ENTRY DOOR UPPER AND LOWER LATCH CAMS HAVE WEAR MARKS DOT47-07 TREATED AND PRIMED LATCH CAM IAW SRM 51-20-01 STEP 5
